# SDR DALA1150163116

- Difficulty date: August 28, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BEAM +Y1292 FR66-FR68 HAS CORROSION.REMOVED CORROSION IAW A319 SRM 51-74-00 DIMENSIONS L=.500"  W=.600" D=.041" FOUND TO BE OUT OF LIMITS IAW A319 TRM 53-41-15 ORIG MAT .087".  REMOVED AND REPLACED FLOOR SUPPORT BEAM +Y1292 W/ NEW IAW A319 SRM 51-42-11.
